Lower semicontinuity of multiple integrals and convergent integrands
ESAIM: Control, Optimisation and Calculus of Variations, Tome 1 (1996), pp. 169-189.
@article{COCV_1996__1__169_0,
     author = {Zhiping, Li},
     title = {Lower semicontinuity of multiple integrals and convergent integrands},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {169--189},
     publisher = {SMAI (Soci\'et\'e de math\'ematiques appliqu\'ees et industrielles)},
     address = {Paris},
     volume = {1},
     year = {1996},
     zbl = {0869.49010},
     mrnumber = {1394303},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1996__1__169_0/}
}
TY  - JOUR
AU  - Zhiping, Li
TI  - Lower semicontinuity of multiple integrals and convergent integrands
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1996
DA  - 1996///
SP  - 169
EP  - 189
VL  - 1
PB  - SMAI (Société de mathématiques appliquées et industrielles)
PP  - Paris
UR  - http://www.numdam.org/item/COCV_1996__1__169_0/
UR  - https://zbmath.org/?q=an%3A0869.49010
UR  - https://www.ams.org/mathscinet-getitem?mr=1394303
LA  - en
ID  - COCV_1996__1__169_0
ER  - 
Zhiping, Li. Lower semicontinuity of multiple integrals and convergent integrands. ESAIM: Control, Optimisation and Calculus of Variations, Tome 1 (1996), pp. 169-189. http://www.numdam.org/item/COCV_1996__1__169_0/

[1] Z.-P. Li: Numerical methods for Computing singular minimizers, Numer. Math., 71, 1995, 317-330. | MR 1347572 | Zbl 0833.65062

[2] A. D. Ioffe: On lower semicontinuity of integral functionals, SIAM J. Control Optim., 15, 1977, 521-538. | MR 637234 | Zbl 0361.46037

[3] J. Diestel and J. J. Uhl, Jr: Vector Measures, Ameri. Math. Society, Providence, Rhode Island, 1977. | MR 453964 | Zbl 0369.46039

[4] C. B. Morrey: Multiple Integrals in the Calculus of Variations, Springer, New York, 1966. | MR 202511 | Zbl 0142.38701

[5] E. Acerbi and N. Fusco: Semicontinuity problems in the calculus of variations, Arch. Rat. Mech. Anal., 86, 1984, 125-145. | MR 751305 | Zbl 0565.49010

[6] J. M. Ball and K.-W. Zhang: Lower semicontinuity of multiple integrals and the biting lemma, Proc. R. Soc. Edinburgh, 114A, 1990, 367-379. | MR 1055554 | Zbl 0716.49011

[7] J. K. Brooks and K. V. Chacon: Continuity and compactness of measures, Adv. in Math., 37, 1980, 16-26. | MR 585896 | Zbl 0463.28003

[8] J. M. Ball and F. Murat: Remarks on Chacon's biting lemma, Proc. Amer. Math. Soc., 107, 1989, 655-663. | MR 984807 | Zbl 0678.46023

[9] F. Murat: A survey on compensated compactness, in Contributions to Modern Calculus of variations, L. Cesari. ed., Longman, Harlow, 1987. | MR 894077

[10] L. Tartar: The compensated method applied to Systems of conservation laws, in Systems of Nonlinear Partial Differential Equations, NATO ASI Series, Vol. C 111, J.M. Ball ed., 263-285, Reidel, Amstertam, 1982. | MR 725524 | Zbl 0536.35003

[11] Y.G. Reshetnyak: General theorems on semicontinuity and on convergence with a functional, Siberian Math. J., 8, 1967, 69-85. | Zbl 0179.20902

[12] Z.-P. Li: A theorem on lower semicontinuity of integral functionals, Proc. R. Soc, Edinburgh, 126A, 1996, 363-374. | MR 1386868 | Zbl 0849.49014

[13] E. De Giorgi: Convergence problems for functionals and operators, in Proc. Int. Meeting on Recent Methods in Nonlinear Analysis, Rome, 1978, E. De Giorgi , E. Magenes, U. Mosco. ed., 131-188, Pitagora Editrice, Bologna, 1979. | MR 533166 | Zbl 0405.49001

[14] P. Marcellini: Some problems for functionals and operators, in Proc. Int. Meeting on Recent Methods in Nonlinear Analysis, Rome, 1978, E. De Giorgi, E. Magenes, U. Mosco. ed., 205-221, Pitagora Editrice, Bologna, 1979. | MR 533168 | Zbl 0405.49021